# SDR CALA2025022702495

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 52,610 hours, 18,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21F EM EXIT DOOR HANDLE DETACHED RESECURED21 F EXIT DOOR HANDLE COVER AS REQUIRED
